# SDR HALA20240814224

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N226HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09127
- Aircraft time: 9,495 hours, 2,576 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,482 hours, 3,153 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - MULTIPLE HYD Y ENG 2 PUMP LO PR SPURIOUS ALERTS. REMOVED AND REPLACED ENG2 PUMP PRESSURE SWITCH PER AMM 29-13-17. LEAK CK AND OPS CHECK GOOD OK FOR SVC.
